Please use this identifier to cite or link to this item:
Title: The derivation of infinitive forms in Mirk's "Festial"
Authors: Wegner, Alicja
Issue Date: 1976
Publisher: Adam Mickiewicz University
Citation: Studia Anglica Posnaniensia, vol. 7 (1976), pp. 71-93
ISSN: 0081-6272
Appears in Collections:Studia Anglica Posnaniensia, 1976 vol. 7

Files in This Item:
File Description SizeFormat 
08_Wegner.pdf5.93 MBAdobe PDFView/Open
Show full item record

This item is licensed under a Creative Commons License Creative Commons